# SDR UIEA2017091401656

- Difficulty date: August 24, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 83,482 hours, 17,705 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 325
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND THE FLOORBEAM AT BS 325,  LBL 30, 24, 16, RBL 14,20, AND 22.  REPAIRED THE FLOORBEAM IAW SRM 53-00-51, REPAIR 1, SRM 53-00-51, REPAIR 1, AND EA 170298.
